MathSciNet Relay Station
MathSciNet bibliographic data
MR1708598 (2000f:14054) 14J28 (11E12 11H06 14J50)
Nikulin, V. V. $K3$ surfaces with interesting groups of automorphisms. Algebraic geometry, 8. J. Math. Sci. (New York) 95 (1999), no. 1, 2028–2048.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement